Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Zotov Andrei Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. A. Grekov, A. Zabrodin, A. Zotov, “Supersymmetric extension of qKZ-Ruijsenaars correspondence”, Nuclear Phys. B, 939 (2019), 174–190 , arXiv: 1810.12658  mathnet  crossref  isi (cited: 1)  scopus (cited: 1)
2. Yu. Chernyakov, S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Generalized Calogero and Toda models”, JETP Letters, 109:2 (2019), 136–143  mathnet  crossref  crossref  isi  elib  scopus
3. M. Vasilyev, A. Zotov, “On factorized Lax pairs for classical many-body integrable systems”, Rev. Math. Phys., 31:6 (2019), 1930002 , 45 pp., arXiv: 1804.02777  mathnet  crossref  isi (cited: 1)  scopus (cited: 1)
4. I. A. Sechin, A. V. Zotov, Uspekhi Mat. Nauk  mathnet  crossref  elib

   2019
5. T. Krasnov, A. Zotov, “Trigonometric Integrable Tops from Solutions of Associative Yang–Baxter Equation”, Ann. Henri Poincaré, 20:8 (2019), 2671–2697 , arXiv: 1812.04209  mathnet  crossref  isi  scopus

   2018
6. I. Sechin, A. Zotov, “R-matrix-valued Lax pairs and long-range spin chains”, Phys. Lett. B, 781 (2018), 1–7 , arXiv: 1801.08908  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4)
7. A. Grekov, A. Zotov, “On $R$-matrix valued Lax pairs for Calogero–Moser models”, J. Phys. A, 51 (2018), 315202 , 26 pp., arXiv: 1801.00245  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
8. A. V. Zabrodin, A. V. Zotov, “Selfdual form of RuijsenaarsSchneider models and ILW equation with discrete Laplacian”, Nuclear Phys. B, 927 (2018), 550–565 , arXiv: 1711.01036  mathnet  crossref  mathscinet  isi  scopus
9. A. V. Zotov, “Calogero–Moser model and $R$-matrix identities”, Theoret. and Math. Phys., 197:3 (2018), 1755–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
10. S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Quasi-compact Higgs bundles and Calogero–Sutherland systems with two types of spins”, J. Math. Phys., 59:10 (2018), 103509 , 36 pp., arXiv: 1712.08851  mathnet  crossref  mathscinet  isi  scopus (cited: 1)

   2017
11. A. Zabrodin, A. Zotov, “KZ-Calogero correspondence revisited”, J. Phys. A, 50 (2017), 205202 , 12 pp., arXiv: 1701.06074  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
12. A. V. Zabrodin, A. V. Zotov, A. N. Liashyk, D. S. Rudneva, “Asymmetric six-vertex model and the classical Ruijsenaars–Schneider system of particles”, Theoret. and Math. Phys., 192:2 (2017), 1141–1153 , arXiv: 1611.02497  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
13. A. Zabrodin, A. Zotov, “QKZRuijsenaars correspondence revisited”, Nuclear Phys. B, 922 (2017), 113–125 , arXiv: 1704.04527  mathnet  crossref  isi (cited: 1)  scopus (cited: 1)
14. JETP Letters, 106:3 (2017), 179–183  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 3)
15. A. Zotov, “Relativistic elliptic matrix tops and finite Fourier transformations”, Modern Phys. Lett. A, 32:32 (2017), 1750169 , 22 pp., arXiv: 1706.05601  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)

   2016
16. A. Levin, M. Olshanetsky, A. Zotov, “Yang–Baxter equations with two Planck constants”, J. Phys. A: Math. Theor., 49:1 (2016), 14003 , 19 pp., Exactly Solved Models and Beyond: a special issue in honour of R. J. Baxter's 75th birthday, arXiv: 1507.02617  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 7)
17. M. Beketov, A. Liashyk, A. Zabrodin, A. Zotov, “Trigonometric version of quantum–classical duality in integrable systems”, Nuclear Phys. B, 903 (2016), 150–163 , arXiv: 1510.07509  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  scopus (cited: 11)
18. Ivan Sechin, Andrei Zotov, “Associative Yang-Baxter equation for quantum (semi-)dynamical R-matrices”, J. Math. Phys., 57:5 (2016), 53505 , 14 pp., arXiv: 1511.08761  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)
19. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Geometry of Higgs bundles over elliptic curves related to automorphisms of simple Lie algebras, Calogero–Moser systems, and KZB equations”, Theoret. and Math. Phys., 188:2 (2016), 1121–1154 , arXiv: 1507.04265  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
20. Andrey Levin, Mikhail Olshanetsky, Andrei Zotov, “Noncommutative extensions of elliptic integrable Euler–Arnold tops and Painlevé VI equation”, J. Phys. A, 49:39 (2016), 395202 , 26 pp., arXiv: 1603.06101  mathnet  crossref  isi (cited: 5)  elib  scopus (cited: 5)
21. A. V. Zotov, “Higher-order analogues of the unitarity condition for quantum $R$-matrices”, Theoret. and Math. Phys., 189:2 (2016), 1554–1562  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib  scopus (cited: 4)

   2015
22. G. Aminov, H. W. Braden, A. Mironov, A. Morozov, A. Zotov, “Seiberg-Witten curves and double-elliptic integrable systems”, J. High Energy Phys., 2015, no. 1, 033 , 15 pp., arXiv: 1410.0698  mathnet (cited: 4)  crossref  mathscinet  isi (cited: 9)  elib (cited: 4)  scopus (cited: 7)
23. G. Aminov, A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and Knizhnik–Zamolodchikov–Bernard equations”, JETP Letters, 101:9 (2015), 648–655  mathnet  crossref  crossref  isi  elib  scopus
24. A. Zabrodin, A. Zotov, “Classical-quantum correspondence and functional relations for Painlevé equations”, Constr. Approx., 41:3 (2015), 385–423 , arXiv: 1212.5813  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  scopus
25. Zengo Tsuboi, Anton Zabrodin, Andrei Zotov, “Supersymmetric quantum spin chains and classical integrable systems”, J. High Energy Phys., 2015, no. 5, 086 , 43 pp., arXiv: 1412.2586  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 11)  elib (cited: 1)  scopus (cited: 10)
26. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Quantum Baxter–Belavin $R$-matrices and multidimensional Lax pairs for Painlevé VI”, Theoret. and Math. Phys., 184:1 (2015), 924–939 , arXiv: 1501.07351  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 10)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 10)

   2014
27. A. Gorsky, A. Zabrodin, A. Zotov, “Spectrum of quantum transfer matrices via classical many-body systems”, J. High Energy Phys., 2014, no. 1, 070 , 28 pp., arXiv: 1310.6958  mathnet  crossref  mathscinet  zmath  isi (cited: 22)  scopus (cited: 21)
28. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Russian Math. Surveys, 69:1 (2014), 35–118 , arXiv: 1311.4498  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 7)
29. G. Aminov, S. Arthamonov, A. Smirnov, A. Zotov, “Rational top and its classical $r$-matrix”, J. Phys. A: Math. Theor., 47:30 (2014), 305207 , 19 pp., arXiv: 1402.3189  mathnet  crossref  mathscinet  zmath  isi (cited: 11)  elib (cited: 5)  scopus (cited: 11)
30. A. Levin, M. Olshanetsky, A. Zotov, “Relativistic classical integrable tops and quantum $R$-matrices”, J. High Energy Phys., 2014, no. 7, 012 , arXiv: 1405.7523  mathnet  crossref  isi (cited: 18)  elib (cited: 7)  scopus (cited: 18)
31. A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and soliton equations related to eleven-vertex $R$-matrix”, Nuclear Physics B, 887 (2014), 400–422 , arXiv: 1406.2995  mathnet  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 5)  scopus (cited: 10)
32. A. Levin, M. Olshanetsky, A. Zotov, “Planck constant as spectral parameter in integrable systems and KZB equations”, JHEP, 2014, no. 10, 109 , 29 pp., arXiv: 1408.6246v2  mathnet  crossref  mathscinet  zmath  isi (cited: 16)  elib  scopus (cited: 12)

   2013
33. JETP Letters, 97:1 (2013), 45–51  mathnet  crossref  crossref  adsnasa  isi (cited: 43)  elib (cited: 28)  elib (cited: 28)  scopus (cited: 40)
34. A. Mironov, A. Morozov, B. Runov, Y. Zenkevich, A. Zotov, “Spectral duality between Heisenberg chain and Gaudin model”, Lett. Math. Phys., 103:3 (2013), 299–329 , arXiv: 1206.6349  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 45)  elib (cited: 26)  scopus (cited: 40)
35. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes of $\mathrm{SL}(N,\mathbb C)$-bundles and quantum dynamical elliptic $R$-matrices”, J. Phys. A: Math. Theor., 46:3 (2013), 035201 , 25 pp., arXiv: 1208.5750  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  scopus (cited: 12)
36. A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 16)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 16)
37. G. Aminov, A. Mironov, A. Morozov, A. Zotov, “Three-particle integrable systems with elliptic dependence on momenta and theta function identities”, Phys. Lett. B, 726:4-5 (2013), 802–808 , arXiv: 1307.1465  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 6)  scopus (cited: 10)  scopus (cited: 10)
38. A. Mironov, A. Morozov, B. Runov, Y. Zenkevich, A. Zotov, “Spectral dualities in XXZ spin chains and five dimensional gauge theories”, J. High Energy Phys., 2013, no. 12, 034 , 11 pp., arXiv: 1307.1502  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)  scopus (cited: 20)

   2012
39. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes and Hitchin systems. General construction”, Comm. Math. Phys., 316:1 (2012), 1–44 , arXiv: 1006.0702  mathnet (cited: 1)  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib (cited: 9)  scopus (cited: 13)
40. A. Zabrodin, A. Zotov, “Quantum Painlevé-Calogero correspondence for Painlevé VI”, J. Math. Phys., 53:7 (2012), 073508 , 19 pp., arXiv: 1107.5672  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  scopus (cited: 17)
41. A. Zabrodin, A. Zotov, “Quantum Painlevé-Calogero correspondence”, J. Math. Phys., 53:7 (2012), 073507 , 19 pp., arXiv: 1107.5672  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 28)  scopus (cited: 24)
42. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Calogero-Moser systems for simple Lie groups and characteristic classes of bundles”, J. Geom. Phys., 62:8 (2012), 1810–1850 , arXiv: 1007.4127  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 17)  elib (cited: 10)  scopus (cited: 16)
43. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095 , 37 pp., arXiv: 1207.4386  mathnet (cited: 8)  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)

   2011
44. Andrei V. Zotov, “1+1 Gaudin Model”, SIGMA, 7 (2011), 067 , 26 pp., arXiv: 1012.1072  mathnet (cited: 8)  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019